# SDR ASAA2021042834734

- Difficulty date: April 28, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N275AK
- Make and model: Boeing 737990ER
- Aircraft serial: 61556
- Aircraft time: 12,985 hours, 4,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A750512
- Condition: Corroded
- Location: Bs 747-767 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STA RH 747-767 HAS CORROSION AROUND NUTPLATES GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL IAW B737-900 SRM 51-40-02-0G-0W=1.0"  O=.032"  R=.025"  L=20'  D=.007'
